1995 Journal Article On Type-I Quantum Affine SuperalgebrasDelius, GW, Gould, MD, Links, JR and Zhang, YZ (1995). On Type-I Quantum Affine Superalgebras. International Journal of Modern Physics a, 10 (23), 3259-3281. doi: 10.1142/S0217751X95001571 |
1995 Journal Article New Supersymmetric and Exactly Solvable Model of Correlated ElectronsBracken, AJ, Gould, MD, Links, JR and Zhang, YZ (1995). New Supersymmetric and Exactly Solvable Model of Correlated Electrons. Physical Review Letters, 74 (14), 2768-2771. doi: 10.1103/PhysRevLett.74.2768 |
1995 Journal Article Finite-Dimensional Representations of Quantum Affine AlgebrasDelius, GW and Zhang, YZ (1995). Finite-Dimensional Representations of Quantum Affine Algebras. Journal of Physics A-Mathematical and General, 28 (7), 1915-1927. doi: 10.1088/0305-4470/28/7/014 |
1995 Journal Article Quantized Affine Algebras and Parameter-Dependent R-MatricesBracken, AJ, Gould, MD and Zhang, YZ (1995). Quantized Affine Algebras and Parameter-Dependent R-Matrices. Bulletin of the Australian Mathematical Society, 51 (2), 177-194. doi: 10.1017/S0004972700014040 |
1995 Book Chapter Infinite families of gauge-equivalent R-matrices and gradations of quantized affine algebrasBracken, Anthony J., Gould, Mark D., Zhang, Yao-Zhong and Delius, Gustav W. (1995). Infinite families of gauge-equivalent R-matrices and gradations of quantized affine algebras. Perspectives on Solvable Models. (pp. 231-243) Singapore, Singapore: World Scientific. doi: 10.1142/9789812831279_0015 |
1994 Journal Article Quantum Affine Lie-Algebras, Casimir Invariants, and Diagonalization of the Braid GeneratorGould, MD and Zhang, YZ (1994). Quantum Affine Lie-Algebras, Casimir Invariants, and Diagonalization of the Braid Generator. Journal of Mathematical Physics, 35 (12), 6757-6773. doi: 10.1063/1.530641 |
1994 Journal Article On the Construction of Trigonometric Solutions of the Yang-Baxter EquationDelius, GW, Gould, MD and Zhang, YZ (1994). On the Construction of Trigonometric Solutions of the Yang-Baxter Equation. Nuclear Physics B, 432 (1-2), 377-403. doi: 10.1016/0550-3213(94)90607-6 |
1994 Journal Article Infinite Families of Gauge-Equivalent R-Matrices and Gradations of Quantized Affine AlgebrasBracken, AJ, Gould, MD, Zhang, YZ and Delius, GW (1994). Infinite Families of Gauge-Equivalent R-Matrices and Gradations of Quantized Affine Algebras. International Journal of Modern Physics B, 8 (25-26), 3679-3691. doi: 10.1142/S0217979294001585 |
1994 Journal Article Solutions of the Quantum Yang-Baxter Equation with Extra Nonadditive ParametersBracken, AJ, Gould, MD, Zhang, YZ and Delius, GW (1994). Solutions of the Quantum Yang-Baxter Equation with Extra Nonadditive Parameters. Journal of Physics A-Mathematical and General, 27 (19) 025, 6551-6561. doi: 10.1088/0305-4470/27/19/025 |
1994 Journal Article On Universal R-Matrix for Quantized Nontwisted Rank-3 Affine Km Algebras (Vol 29, Pg 19, 1993)Zhang, Y. Z. and Gould, M. D. (1994). On Universal R-Matrix for Quantized Nontwisted Rank-3 Affine Km Algebras (Vol 29, Pg 19, 1993). Letters in Mathematical Physics, 32 (1), 83-83. |
1994 Journal Article Quantum Affine Algebras and Universal R-Matrix with Spectral ParameterZhang, YZ and Gould, MD (1994). Quantum Affine Algebras and Universal R-Matrix with Spectral Parameter. Letters in Mathematical Physics, 31 (2), 101-110. doi: 10.1007/BF00750144 |
1994 Journal Article Casimir Invariants for Quantized Affine Lie-AlgebrasGould, MD and Zhang, YZ (1994). Casimir Invariants for Quantized Affine Lie-Algebras. Letters in Mathematical Physics, 31 (1), 77-83. doi: 10.1007/BF00751173 |
1994 Journal Article Quantized Affine Lie-Algebras and Diagonalization of Braid GeneratorsGould, MD and Zhang, YZ (1994). Quantized Affine Lie-Algebras and Diagonalization of Braid Generators. Letters in Mathematical Physics, 30 (4), 267-277. doi: 10.1007/BF00751063 |
1993 Journal Article Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-AlgebrasZhang, YZ and Gould, MD (1993). Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras. Journal of Mathematical Physics, 34 (12), 6045-6059. doi: 10.1063/1.530249 |
1993 Journal Article On Universal R-Matrix for Quantized Nontwisted Rank 3 Affine Km AlgebrasZhang, YZ and Gould, MD (1993). On Universal R-Matrix for Quantized Nontwisted Rank 3 Affine Km Algebras. Letters in Mathematical Physics, 29 (1), 19-32. doi: 10.1007/BF00760855 |
1992 Journal Article Affine Yang-Mills Theory and Affine Self-Dual Chern-Simons SolitonsZhang, YZ (1992). Affine Yang-Mills Theory and Affine Self-Dual Chern-Simons Solitons. Letters in Mathematical Physics, 26 (3), 219-226. doi: 10.1007/BF00420755 |
1992 Journal Article Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills TheoryZhang, YZ (1992). Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory. Letters in Mathematical Physics, 26 (3), 227-233. doi: 10.1007/BF00420756 |
1992 Journal Article On Classical Exchange Algebra of the Affine (2-Loop) Wznw ModelZhang, YZ (1992). On Classical Exchange Algebra of the Affine (2-Loop) Wznw Model. Nuovo Cimento Della Societa Italiana Di Fisica A-Nuclei Particles and Fields, 105 (11), 1673-1678. doi: 10.1007/BF02731081 |
1992 Journal Article Superconformal Affine Liouville TheoryToppan, F and Zhang, YZ (1992). Superconformal Affine Liouville Theory. Physics Letters B, 292 (1-2), 67-76. doi: 10.1016/0370-2693(92)90609-8 |
1992 Journal Article N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw ModelZhang, YZ (1992). N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model. Physics Letters B, 283 (3-4), 237-242. doi: 10.1016/0370-2693(92)90014-U |